MathSciNet Relay Station
MathSciNet bibliographic data
MR2507249 20F65 (57M50)
Anderson, James W.; Aramayona, Javier; Shackleton, Kenneth J. Corrigendum to "Free subgroups of surface mapping class groups'' [MR2295997]. Conform. Geom. Dyn. 13 (2009), 136–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement